# SDR DXTA2013071705450

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 10,723 hours, 7,170 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Acm
- Part number: 73838433
- Part serial: 200108199A
- Condition: Failed
- Part time: 893 hours, 574 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT EIGHT MILES FROM LANDING, CREW SMELLED A STRONG BURNING ODOR.  NO SMOKE SEEN.  AN EMERGENCY DECLARED.  SHUT THE CABIN PACK OFF,  IT WAS THE ONLY PAC OPERATING AND HAD BEEN IN HIGH MODE, & THE ODOR BEGAN TO DISSIPATE A SHORT TIME LATER, BUT REMAINED THROUGHOUT THE LANDING.  AFTER SHUTDOWN,  ODOR DISSIPATED ENTIRELY.  NO SIGN OF FIRE NOTED DURING POSTFLIGHT.  REMOVED FWD ACM AND INSTALLED REPAIRED ACM IAW MM 21-51-00.  OPS AND LEAK CHECKED GOOD.
